# SDR DALA1220810139

- Difficulty date: April 1, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,895 hours, 26,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTING WAS FOUND INOPERATIVE FROM ROW 34 TO 45 ON THE RIGHT SIDE SEATS.  MAINTENANCE REPLACED THE BATTERY PACK AT ROW 45.  SYSTEM OPERATION IS NORMAL.
